# SDR AWXA0000228

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N641AW
- Make and model: Airbus A320-232
- Aircraft serial: 453
- Aircraft time: 23,854 hours, 10,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67262101003
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY NR 2 OVEN HAS STRONG ELECTRICAL INSULATION BURNING SMELL.  DPI ISSUED MEL 25-22-03 COND 1 CONT NR 127673.
